Scattering theory below energy for a class of Hartree type equations

Myeongju Chae, Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove the global existence and scattering for the Hartree-type equation in Hs(3) the low regularity space s<1. We follow the ideas in Colliander et al. (2004) to the Hartree-type nonlinearity, and also develop the theory of the classical multilinear operator modifying the Lp estimate in Coifman and Meyer (1978).

Original languageEnglish
Pages (from-to)321-348
Number of pages28
JournalCommunications in Partial Differential Equations
Volume33
Issue number3
DOIs
Publication statusPublished - 2008 Mar 1

Fingerprint

Multilinear Operators
Lp Estimates
Scattering Theory
Global Existence
Regularity
Scattering
Nonlinearity
Energy
Class

Keywords

  • Nonlinear Hartree-type Schrödinger equation
  • Well-posedness

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Scattering theory below energy for a class of Hartree type equations. / Chae, Myeongju; Hong, Sunggeum; Kim, Joonil; Yang, Chan Woo.

In: Communications in Partial Differential Equations, Vol. 33, No. 3, 01.03.2008, p. 321-348.

Research output: Contribution to journalArticle

Chae, Myeongju ; Hong, Sunggeum ; Kim, Joonil ; Yang, Chan Woo. / Scattering theory below energy for a class of Hartree type equations. In: Communications in Partial Differential Equations. 2008 ; Vol. 33, No. 3. pp. 321-348.
@article{c7a9443130604d04bc7431c996e0818d,
title = "Scattering theory below energy for a class of Hartree type equations",
abstract = "We prove the global existence and scattering for the Hartree-type equation in Hs(3) the low regularity space s<1. We follow the ideas in Colliander et al. (2004) to the Hartree-type nonlinearity, and also develop the theory of the classical multilinear operator modifying the Lp estimate in Coifman and Meyer (1978).",
keywords = "Nonlinear Hartree-type Schr{\"o}dinger equation, Well-posedness",
author = "Myeongju Chae and Sunggeum Hong and Joonil Kim and Yang, {Chan Woo}",
year = "2008",
month = "3",
day = "1",
doi = "10.1080/03605300701629427",
language = "English",
volume = "33",
pages = "321--348",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

TY - JOUR

T1 - Scattering theory below energy for a class of Hartree type equations

AU - Chae, Myeongju

AU - Hong, Sunggeum

AU - Kim, Joonil

AU - Yang, Chan Woo

PY - 2008/3/1

Y1 - 2008/3/1

N2 - We prove the global existence and scattering for the Hartree-type equation in Hs(3) the low regularity space s<1. We follow the ideas in Colliander et al. (2004) to the Hartree-type nonlinearity, and also develop the theory of the classical multilinear operator modifying the Lp estimate in Coifman and Meyer (1978).

AB - We prove the global existence and scattering for the Hartree-type equation in Hs(3) the low regularity space s<1. We follow the ideas in Colliander et al. (2004) to the Hartree-type nonlinearity, and also develop the theory of the classical multilinear operator modifying the Lp estimate in Coifman and Meyer (1978).

KW - Nonlinear Hartree-type Schrödinger equation

KW - Well-posedness

UR - http://www.scopus.com/inward/record.url?scp=40249105842&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=40249105842&partnerID=8YFLogxK

U2 - 10.1080/03605300701629427

DO - 10.1080/03605300701629427

M3 - Article

AN - SCOPUS:40249105842

VL - 33

SP - 321

EP - 348

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 3

ER -